# SDR KY7A20160531001

- Difficulty date: May 31, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N787C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC550
- Aircraft time: 29,150 hours, 38,523 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: DL5040M26
- Part serial: L0303
- Condition: Malfunctioned
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT THE STABILIZER TRIM FAILED TO FUNCTION 10-15 MINUTES AFTER TAKEOFF.  PILOT RETURNED TO DEPARTURE AIRPORT AND LANDED WITHOUT INCIDENT.  PILOT REPORTED THAT THE ACTUATOR FUNCTIONED NORMALLY ON THE GROUND AFTER LANDING.  MAINTENANCE INVESTIGATED AND FOUND NO SYSTEM ANOMOLIES AND THAT THE PITCH TRIM ACTUATOR WAS WORKING NORMALLY ON THE GROUND.  THE ACTUATOR WAS REPLACED AS A PRECAUTIONARY MEASURE.
